American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A92) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information
View Article: PDF

[2] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information
View Article: PDF

[3] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information
View Article: PDF

[4] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information
View Article: PDF

[5] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information
View Article: PDF

[6] T. Walsh. On the summation of conjugate Fourier integrals of functions of several variables. Bull. Amer. Math. Soc. 78 (1972) 840-843. MR 0300161.
Abstract, references, and article information
View Article: PDF

[7] Charles Fefferman. On the divergence of multiple Fourier series. Bull. Amer. Math. Soc. 77 (1971) 191-195. MR 0279529.
Abstract, references, and article information
View Article: PDF

[8] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1